Please use this identifier to cite or link to this item:
Title: On the geometry of numerical ranges in spaces with an indefinite inner product
Authors: Bebiano, N. 
Lemos, R. 
Providência, J. da 
Soares, G. 
Keywords: Indefinite inner product; Numerical range; Generalized Levinger curve
Issue Date: 2005
Citation: Linear Algebra and its Applications. 399:(2005) 17-34
Abstract: Geometric properties of the numerical ranges of operators on an indefinite inner product space are investigated. In particular, classes of matrices are presented such that the boundary generating curves of the J-numerical range are hyperbolical. The curvature of the J-numerical range at a boundary point is studied, generalizing results of Fiedler on the classical numerical range.
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
file9262b22ce2204da1998614cdafc9d2eb.pdf276.76 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

checked on Sep 23, 2020


checked on Sep 23, 2020

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.